Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

End of month 4 accutane

this is as of yesterday, on hte last week of month 4 of accutane. Its lookin like either upping the dosage from 80mg to 100 , or ill be on a 6month course probbably =\. Still have a lot of red spots, but as you can see no more real open acne. Just all cystic. Which still sucks.

    From the album:

    accutane in the army

    • 16 pictures
    • 0 comments
    • 30 image comments

    Photo Information for End of month 4 accutane


    Recommended Comments

    my only real annoyance aside form minor stuff like the chin area, is the sides of my nose from the real bad case in 05 still has like these cystic lumps on either side. Dont know if its scar tissue or what, because acne really doesnt form on them....but they are still there = \ See the derm on monday, hopefully can get it straightened out. Got my fingers crossed that 2 more months of this will nuke it out of my system

    Share this comment


    Link to comment

    you look really clear! why do u say you still have cysts? i cant see any..

    oh well, you look great!!! :(

    Share this comment


    Link to comment

    Wow, great improvement!

    And the red marks you have are really minimal, and maybe your dermatologist will have a solution to those.

    But congratulations, your skin looks great! : ).

    Share this comment


    Link to comment

    Hey~ it looks like you dont have any acne

    your skin looks great!!!

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×